Alert archive / Illinois / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 41, NWS Quad Cities, IA

March 12, 2006Henderson County, Mercer County, Warren County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Mar 12, 2006, 10:03 PM CST for Henderson County, Mercer County, Warren County, Illinois. It was in force for 42 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 12, 2006, 10:03 PM CST (04:03 UTC)
Expired
Mar 12, 2006, 10:45 PM CST
In force
42 min
Issued by
NWS Quad Cities, IA
Area
Counties, with a storm outline in the text

Counties Henderson County, IL, Mercer County, IL, Warren County, IL

The radar

The Quad Cities radar (KDVN), 71 km from the middle of the area, began a volume at 04:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 12, 10:15 PM CSTHAIL 0.25Monmouth, ILSHERIFFS DEPARTMENT REPORTS PEA SIZE HAIL FROM LAKE WARREN TO ALEXIS AND WINDS IN EXCESS OF 50 PMH IN THE SAME AREA.
Mar 12, 10:15 PM CSTHAIL 1Monmouth, ILSHERIFFS DEPARTMENT REPORTED QUARTER SIZE HAIL IN LITTLE YORK AD PEA SIZE HAIL SOUTH OF MONMOUTH.
Mar 12, 10:19 PM CSTHAIL 0.25Monmouth, ILSHERIFFS DEPARTMENT REPORTS PEA SIZE HAIL FROM LAKE WARREN TO ALEXIS AND WINDS IN EXCESS OF 50 MPH IN THE SAME AREA.
Mar 12, 10:19 PM CSTHAIL 0.25Monmouth, ILSHERIFFS DEPARTMENT REPORTS PEA SIZE HAIL FROM LAKE WARREN TO ALEXIS AND WINDS IN EXCESS OF 50 PMH IN THE SAME AREA.
Mar 12, 10:20 PM CSTTSTM WND DMGNorth Henderson, ILPOWER POLES AND BRANCHES DOWN
Mar 12, 10:24 PM CSTHAIL 0.751 S Gerlaw, ILSPOTTER REPORTED PENNY SIZE HAIL,HEAVY RAIN, AND WINDS AT 45 TO 50 MPH.
Mar 12, 10:24 PM CSTHAIL 0.751 S Gerlaw, ILSPOTTER REPORTED PENNY SIZE HAIL...HEAVY RAIN... AND WINDS AT 45 TO 50 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 12, 8:42 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 4.1 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2006-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2006-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 756 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
653 m above ground
0-6 km bulk shear
86 kt
0-1 km storm-relative helicity
756 m²/s²
0-3 km storm-relative helicity
1064 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDVN 130403
SVRDVN
ILC071-131-187-130445-
/O.NEW.KDVN.SV.W.0041.060313T0403Z-060313T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1003 PM CST SUN MAR 12 2006

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MERCER COUNTY IN NORTHWEST ILLINOIS
  THIS INCLUDES THE CITY OF ALEDO
  EASTERN HENDERSON COUNTY IN WEST CENTRAL ILLINOIS
  WARREN COUNTY IN WEST CENTRAL ILLINOIS
  THIS INCLUDES THE CITY OF MONMOUTH

* UNTIL 1045 PM CST

* AT 1000 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM KEITHSBURG TO ROZETTA TO
  STRONGHURST...OR ALONG A LINE EXTENDING FROM 9 MILES WEST OF ALEDO
  TO OQUAWKA TO 11 MILES SOUTHEAST OF BURLINGTON...AND MOVING EAST AT
  55 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  ALEDO AND KIRKWOOD BY 1010 PM CST
  VIOLA...WANLOCK...SHALE CITY AND MONMOUTH BY 1015 PM CST
  NORTH HENDERSON BY 1020 PM CST
  NEW WINDSOR BY 1025 PM CST

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

THIS STORM HAS ALREADY PRODUCED WIND DAMAGE AND/OR LARGE HAIL...AND
IT REMAINS A THREAT.

LAT...LON 4117 9098 4095 9092 4068 9101 4075 9045
      4127 9045

$$

ERVIN
1 follow-up statement
000 
WWUS53 KDVN 130438
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1038 PM CST SUN MAR 12 2006

ILC071-131-187-130448-
/O.EXP.KDVN.SV.W.0041.000000T0000Z-060313T0445Z/
MERCER IL-HENDERSON IL-WARREN IL-
1038 PM CST SUN MAR 12 2006

...THE SEVERE THUNDERSTORM WARNING FOR WARREN...EASTERN HENDERSON AND
SOUTHERN MERCER COUNTIES EXPIRES AT 1045 PM CST...

THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM 
WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER...VERY STRONG 
THUNDERSTORMS CONTINUE OVER PORTIONS OF WARREN COUNTY...AND A NEW 
WARNING MAY BEEN NEEDED IN THE FUTURE. THE MAIN THREAT WITH THE 
REMAINING STORMS WILL BE VERY HEAVY RAIN...POSSIBLY RESULTING IN 
FLOODING OF LOW LYING AREAS.

A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 400 AM CST MONDAY 
MORNING FOR SOUTHEAST IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST 
MISSOURI.

LAT...LON 4117 9098 4095 9092 4068 9101 4075 9045
      4127 9045

$$

ERVIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 12, 2:30 PM CST, 7 hours 33 minutes earlier.

Area forecast discussion, Mar 12, 2:30 PM CST, 7 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
230 PM CST SUN MAR 12 2006

.SYNOPSIS...
VERY STRONG EARLY SPRING STORM MOVING OUT OF THE CENTRAL PLAINS THIS
AFTERNOON.  THE LOW WAS CENTERED IN THE SW CORNER OF KS AROUND 19Z.
THE WARM FRONT EXTENDED EAST FROM THE LOW AND RAN ROUGHLY ALONG I70
THROUGH MO.  THE DRY LINE WAS ALREADY INTO EXTREME EASTERN KS.  THE
AIRMASS WAS STILL VERY COOL NORTH OF THE WARM FRONT ACROSS MOST OF
IA AND NRN IL WITH TEMPS RANGING FROM AROUND 50 IN SE IA TO AROUND
40 IN THE NORTH CENTRAL IA.  SOUTH OF THE FRONT AND EAST OF THE DRY
LINE TEMPS WERE IN THE LOW 70S WITH DEWPOINTS AROUND 60 CREATING A
VERY UNSTABLE AIRMASS. A LINE OF SEVERE THUNDERSTORMS WAS ALREADY
ONGOING ALONG THE DRY LINE. ISOLATED STRONG TO SEVERE STORMS WERE
WELL NORTH OF THE WARM FROM OVER SOUTHERN IA.  THESE STORMS WERE
HAIL PRODUCERS. PRECIP FURTHER NORTH IN IA WAS STRATIFYING OUT WITH
JUST SOME EMBEDDED THUNDERSTORMS SHOWING UP NORTH OF I80 IN CENTRAL
IA.

&&

.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT...
FCST FOR TONIGHT IS PRETTY MUCH DOMINATED BY THE SEVERE THREAT AND
THE MODERATE TO HIGH RISK OUTLOOK IN PLACE OVER MUCH OF THE CWA.
LOCATION OF THE WARM FRONT WILL BE THE KEY TO THE TORNADIC THREAT
OVER THE CWA THIS EVENING.  EXPECT FRONT TO BE NEAR THE IA/MO BORDER
AROUND 00Z WITH BIGGEST PUSH NORTH THROUGH THE SRN HALF OF THE CWA
THIS EVENING AS THE SURFACE MOVES INTO SW IA BY 06Z. EXPECT THE
SEVERE THREAT TO DIMINISH SOME BY 06Z WITH LOSS OF HEATING. HOWEVER
WITH SURFACE AND UPPER SYSTEM STILL TO THE WEST AT 06Z ISOLATED
SEVERE STORMS WILL STILL BE POSSIBLE.  WITH THE SLOWER MOVEMENT OF
THE SYSTEM HAVE UPPED POPS AFTER 06Z TO CATEGORICAL AND LIKELY
ACROSS NERN HALF OF THE CWA.  COLDER AIR RUSHES INTO CWA LATE
TONIGHT AND MONDAY.  LINGERING PCPN WILL CHANGE TO OR MIX WITH SOME
SNOW AS COLD AIR DEEPENS. DEF ZONE WILL SET UP NORTH OF CWA WITH SRN
EDGE CLIPPING NRN MOST COUNTIES OF CWA MONDAY.  WITH CLOUDS/PCPN AND
STRONG CAA...MAX TS MONDAY SHOULD BE DURING THE MORNING WITH TEMPS
FALLING DURING THE DAY.  ALSO WINDS WILL BE QUITE STRONG...GUSTING
OVER 30MPH.  CONDITIONS TO IMPROVE MONDAY NIGHT INTO TUESDAY AS
STRONG SURFACE MOVES INTO SRN CANADA AND SURFACE RIDGE BUILDS INTO
MID MS VALLEY.

LONG TERM...WEDNESDAY THROUGH SUNDAY...
MEDIUM RANGE MODELS CONTINUE TO SHOW ACTIVE ZONAL FLOW OVER THE U.S.
MID TO LATE WEEK.  THERE IS REASONABLY GOOD CONCERNING THE MID WEEK
SYSTEM WITH THE GFS AND EUROPEAN CONVERGING ON A SLOWER SOLUTION
THAN PREVIOUS RUNS HAVE SHOWN.  FOR THIS REASON HAVE ADJUSTED GRIDS
WEDNESDAY FOR A SLOWER ONSET AND KEPT PCPN GOING INTO THE DAY
THURSDAY.  THE ECMWF IS STILL THE WEAKEST AND WARMEST WITH THE
SYSTEM WHILE THE UKMET/GFS ARE STILL SHOWING TEMPS COLD ENUF TO
SUPPORT SNOW FOR OUR NORTHERN COUNTIES.  ALTHOUGH THE GFS HAS WARMED
UP SOME FROM YESTERDAYS RUNS.  WILL CONTINUE R/S NRN FOURTH OF THE
CWA AND R SOUTH EARLY IN THE EVENT THEN TRANSITION TO ALL SNOW NW
AND R/S SE AS SYSTEM MOVES OUT OF THE REGION THURSDAY MORNING.
AFTER THURSDAY WX SHOULD BE DRY AS UPPER/SURFACE RIDGE MOVE THROUGH
THE REGION FRIDAY.  HAVE STARTED TO DROP TEMPS FOR FRIDAY WITH IT
LOOKING MORE LIKELY THAT WERE WILL HAVE A COLD CANADIAN AIRMASS IN
PLACE.  ANOTHER MID LEVEL TROF IS PROGGED TO IMPACT THE REGION LATE
IN THE WEEKEND WHICH IS CONSISTENT WITH YESTERDAYS MODEL RUNS...SO
WENT AHEAD AND INTRODUCED CHANCE POPS FOR SUNDAY.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

&&

DLF
Hazardous weather outlook, Mar 12, 11:23 AM CST, 10 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1123 AM CST SUN MAR 12 2006

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-131730-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
1123 AM CST SUN MAR 12 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

A MODERATE TO HIGH RISK OF SEVERE WEATHER EXISTS ACROSS THE AREA
TODAY. THE TYPE OF SEVERE WEATHER EXPECTED DEPENDS STRONGLY ON HOW
FAR NORTHWARD THE SURFACE WARM FRONT IN SOUTHERN AND CENTRAL
MISSOURI CAN PROGRESS. AT THIS TIME... IT APPEARS LIKELY THAT THE
SURFACE FRONT WILL PUSH AS FAR NORTH AS A LINE FROM SIGOURNEY IOWA
TO MUSCATINE IOWA TO STERLING ILLINOIS. SOUTH OF THE WARM FRONT...
THE AIR WILL BECOME UNSTABLE AS SOUTHEASTERLY FLOW BRINGS WARM AIR
UP FROM THE SOUTH. IN ADDITION... WIND SHEAR WILL BE STRONGEST
SOUTH OF THE FRONT... ESPECIALLY IN THE LOWEST LAYER OF THE
ATMOSPHERE. LOCATIONS SOUTH OF THE WARM FRONT WILL BE MOST AT RISK
FOR SUPERCELL STORMS CAPABLE OF PRODUCING TORNADOES AS WELL AS
LARGE HAIL AND GUSTY WINDS. NORTH OF THE WARM FRONT... THE AIR
WILL BE MORE STABLE CLOSE TO THE GROUND BUT WILL STILL BE UNSTABLE
ALOFT... AND ENOUGH WIND SHEAR WILL BE PRESENT FOR STORMS TO
ORGANIZE INTO SUPERCELLS. THE PRIMARY THREAT FROM STORMS NORTH OF
THE WARM FRONT WILL BE FROM LARGE HAIL. STORMS ARE LIKELY TO
INITIATE BY AROUND 3:00 TO 5:00 PM. STORMS TODAY AND TONIGHT WILL
MOVE QUICKLY TOWARD THE EAST OR NORTHEAST AT 50 MPH OR MORE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A STORM SYSTEM MOVING FROM THE PACIFIC ON WEDNESDAY AND THURSDAY
WILL BRING RAIN AND SNOW TO THE REGION. THIS SYSTEM HAS THE
POTENTIAL TO PRODUCE SOME ACCUMULATING SNOWFALL IN NORTHERN PARTS
OF THE AREA.

THE LOCALLY HEAVY RAINS POSSIBLE THIS WEEK... AS WELL AS THE
MODERATE RAINS THAT HAVE ALREADY OCCURRED... MAY CAUSE LOCAL
RIVERS TO EXPERIENCE MODERATE RISES. CURRENT RIVER LEVELS ARE
RUNNING NEAR TO BELOW DUE TO THE ONGOING DROUGHT ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.
PLEASE REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE QUAD CITIES.

.EMERGENCY MANAGEMENT COORDINATION...

AN EMERGENCY MANAGEMENT COORDINATION CALL IS SCHEDULED FOR 11:30
AM TODAY.

MAYES

In the hours before

Local storm report, Mar 12, 9:47 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
947 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0946 PM     HAIL             FORT MADISON            40.62N 91.35W
03/12/2006  E0.88 INCH       LEE                IA   TRAINED SPOTTER

&&

MIKEZ
Local storm report, Mar 12, 9:48 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
948 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0947 PM     FLASH FLOOD      DAVENPORT               41.56N 90.60W
03/12/2006                   SCOTT              IA   LAW ENFORCEMENT

            WIDESPREAD FLOODING THROUGHOUT TOWN. HARRISON STREET AND
            RIER DRIVE FLOODED IN SPOTS. BASEMENTS FLOODED. SINK
            HOLES ON STREETS. BUILDINGS FLOODED.

&&

DMD
Local storm report, Mar 12, 9:49 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
949 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0949 PM     HAIL             MIDDLETOWN              40.83N 91.26W
03/12/2006  E0.88 INCH       DES MOINES         IA   TRAINED SPOTTER

&&

DMD
Local storm report, Mar 12, 9:54 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
954 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     HAIL             BURLINGTON              40.81N 91.12W
03/12/2006  E1.00 INCH       DES MOINES         IA   NWS EMPLOYEE

            WEATHER SERVICE EMPLOYEE REPORTED NICKEL TO QUARTER SIZE
            HAIL AND ESTIMATED WINDS SPEEDS OF 60 MPH.

&&

MIKEZ
Local storm report, Mar 12, 9:55 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
955 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 PM     HAIL             BURLINGTON              40.81N 91.12W
03/12/2006  E1.75 INCH       DES MOINES         IA   TRAINED SPOTTER

            NEAR THE AIRPORT

&&

DMD
Local storm report, Mar 12, 9:56 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
956 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     HAIL             BURLINGTON              40.81N 91.12W
03/12/2006  E1.75 INCH       DES MOINES         IA   LAW ENFORCEMENT

&&

MIKEZ

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 6:40 PM CSTSevere Thunderstorm WarningDVNMercer50 min
Mar 12, 7:21 PM CSTSevere Thunderstorm WarningDVNRock Island39 min
Mar 12, 7:35 PM CSTSevere Thunderstorm WarningDVNMercer28 min
Mar 12, 8:00 PM CSTSevere Thunderstorm WarningDVNHenry, Rock Island17 min
Mar 12, 8:13 PM CSTSevere Thunderstorm WarningDVNWhiteside47 min
Mar 12, 8:30 PM CSTTornado WarningDVNWhiteside45 min
Mar 12, 8:58 PM CSTSevere Thunderstorm WarningDVNWarren28 min
Mar 12, 9:02 PM CSTSevere Thunderstorm WarningDVNMercer58 min
Mar 12, 9:19 PM CSTFlash Flood WarningDVNRock Island4 hr
Mar 12, 9:21 PM CSTSevere Thunderstorm WarningDVNHenry54 min
Mar 12, 9:25 PM CSTSevere Thunderstorm WarningDVNCarroll, Whiteside65 min
Mar 12, 9:35 PM CSTTornado WarningDVNHancock, Henderson31 min
Mar 12, 10:18 PM CSTSevere Thunderstorm WarningDVNHenry44 min
Mar 12, 11:00 PM CSTSevere Thunderstorm WarningDVNBureau60 min
Mar 12, 11:18 PM CSTSevere Thunderstorm WarningDVNPutnam57 min
Mar 13, 12:08 AM CSTTornado WarningDVNMcDonough22 min
Mar 13, 7:29 AM CSTWind AdvisoryDVNBureau, Carroll, Henderson, Henry, Jo Daviess, Mercer and 5 more11 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.